# SDR GTIA2023052537210

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 19,459 hours, 8,565 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 764A000003
- Part serial: 17159
- Condition: Smoke
- Location: Avionics
- Part time: 539 hours, 247 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AVIONICS SMOKE -PERFORMED INSP OF AVIONICS COMPARTMENT & E&E BAYS IAW AMM 05-51-00, NO DEFECTS, R&R (25HK) MIXER TEMP SENSOR IAW AMM 21-63-16.  OPS CHECK GOOD, NO ODOR, NO DEFECT, A/C OKAY FOR SERVICE.
